# SDR HEEA079769

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 6,773 hours
- Engine: Ge CT72A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 9,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PRODUCING LOW POWER.  HIGH MGT ON POWER ASSURANCE CHECK. REPAIRED ENGINE.  FOUND MISSING COATING ON STG. 1 NOZZLE TIP PATH WHICH WAS POSSIBLE CAUSE FOR LOW POWER.  REPLACED G/G STATOR ASSY, G/G ROTOR ASSY, COMBUSTION LINER AND OUTER BALANCE PISTON SEAL WITH NEW PARTS.
